UNIGE document Scientific Article
previous document  unige:111380  next document
add to browser collection
Title

Optimal enough?

Authors
Published in Journal of Heuristics. 2011, vol. 17, no. 4, p. 373-387
Collection Open Access - Licence nationale Springer
Identifiers
Full text
Article (Published version) (645 Kb) - public document Free access
Structures
Citation
(ISO format)
GILLI, Manfred, SCHUMANN, Enrico. Optimal enough?. In: Journal of Heuristics, 2011, vol. 17, n° 4, p. 373-387. doi: 10.1007/s10732-010-9138-y https://archive-ouverte.unige.ch/unige:111380

224 hits

51 downloads

Update

Deposited on : 2018-11-23

Export document
Format :
Citation style :